Cycle-free partial orders and ends of graphs

Gray, R and Truss, JK (2009) Cycle-free partial orders and ends of graphs. Mathematical Proceedings of the Cambridge Philosophical Society, 146 (03). pp. 535-550. ISSN 0305-0041

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 21 Feb 2013 22:15
Last Modified: 17 Oct 2018 11:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/41519
DOI: 10.1017/S0305004108002120

Actions (login required)

View Item